Solpadeine Plus Tablets (32)

£5.59
2563002

Solpadeine Plus Tablets: triple action, pharmacy formula pain relief with paracetamol, codeine and caffeine.Can cause addiction. For three days use only.

Suitable for: Adults and children 12 years and over.
Active ingredients: Paracetamol, Caffeine, Codeine Phosphate Hemihydrate.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you
by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Solpadeine Plus tablets are for the short-term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkillers before you take this medicine. For:

  • Migraine
  • Headache
  • Dental Pain
  • Period Pain
  • Backache
  • Rheumatic Pain
  • Strains & sprains
  • Sciatica

Suitable for

Adults and children 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

Adults and children 12 years and over: take 2 capsule every 4 hours as required.

Do not take more frequently than every 4 hours.

Do not take more than 8 capsules in 24 hours.

Do not give to children under 12 years of age.

Hazards and Cautions

WARNING: DO NOT EXCEED THE STATED DOSE

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

  • If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist

  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine

DO NOT TAKE

Contains paracetamol. Do not take with any other paracetamol-containing products.

Do not take if you are breastfeeding.

CONSULT YOUR DOCTOR

Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.

If symptoms persist consult your doctor.

For professional advice on medicines consult your pharmacist.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Storage

Store below 25°C.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Caffeine, Codeine Phosphate Hemihydrate.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.